# SDR MTNA20250815001

- Difficulty date: August 13, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N743FX
- Make and model: Textrn 408
- Aircraft serial: 4080008
- Aircraft time: 470 hours, 421 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Part number: 78521411
- Condition: Cracked
- Location: Zone 400
- Part time: 470 hours, 421 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON RH ENGINE NACELLE..... PERFORMED TEMP REPAIR PER MAC EO # C408-54-0003 AND CESSNA 408 NACELLE CRACKING MINOR REPAIR LETTER DQ42817M3 DATED OCTOBER 16, 2024
